# SDR SWAA2024022146328

- Difficulty date: January 29, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N8681M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36904
- Aircraft time: 27,018 hours, 13,174 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 140CF PANEL ASSEMBLY - AFT CARGO COMPARTMENT FLOOR HAS CORROSION AROUND FASTENER HOLES.<[01] REMOVED AND REPLACED FLOOR PANEL PER AMM 25-52-10.;[02] INSPECTED AS REQUIRED. CORRECTIVE ACTION #1
